# SDR AALA201712079020

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 95,948 hours, 15,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 24H EMERGENCY LIGHT WAS FOUND INOPERATIVE. THE SEAT 24H EMERGENCY LIGHT WAS REPLACED IAW MM 33-60-98.
